| Model Number |
MMT-723RNAL |
| Medical Device Problem Codes |
No Display/Image (1183); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
09/29/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose and insulin pump was not came on anymore.The customer¿s blood glucose level was 500 mg/dl.The customer did not see any physical damage on insulin pump.The insulin pump was not bumped, dropped or exposed to moisture.Customer stated the contacts on the battery cap were not missing or damaged.Customer stated battery compartment was neither damaged nor corroded.Customer states the spring was neither damaged nor corroded.The customer was assisted with troubleshooting and display did not returned back.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will be returned for analysis.